# SDR C2XA09IA208

- Difficulty date: August 20, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 24,113 hours, 22,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2526, DURING TAXI THE CREW REPORTED A STRONG ELECTRICAL PLASTIC BURNING ODOR COMING FROM THE GALLEY AREA.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LIGHT SOCKET ON THE CEILING LIGHT AT ROW 1A, TO BE BURNED.  MAINTENANCE REMOVED POWER FROM THE AFFECTED LIGHT ASSY, AND PLACED THE LIGHT ON MEL 33-20-00/1 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. MAINTENANCE REMOVED AND REPLACED THE BURNT LIGHT SOCKET HARNESS, RECONNECTED THE BALLAST, OPERATIONALLY TESTED THE CABION LIGHTING WITH NO DEFECTS NOTED, AND THE AIRCRTAFT WAS APPROVED FOR RETURN TO SERVICE
